# SDR IPXA2022052582483

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Cabin Fr48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C CROSSBEAM AT FR48 -Y450 AND -Y953 IS BENT  REMOVED AND REPLACED CROSSBEAM IAW SRM 51-40-21
